# SDR WRLA2008075

- Difficulty date: September 9, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION RT MLG WW.  STA 1505 AT LONGERON 31R, INTERCOSTAL SKIN ATTACH.  REF DELTA NR40.
